# SDR SWIA200617019

- Difficulty date: August 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 3,903 hours, 2,613 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670800013
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START WITH BOTH PACKS ON, RECEIVED SIGNIFICANT AMOUNT OF SMOKE AND DIRT IN COCKPIT.  LEFT PACK AUTO FAIL MESSAGE AND TEMP FAIL MESSAGE.  REPLACED LEFT SIDE ACM IAW CRJ MM 21-51-08.  OPERATIONAL CHECKS GOOD, SN OFF: 00911.
